# SDR AALA202010239019

- Difficulty date: October 12, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N915US
- Make and model: Airbus A321-231
- Aircraft serial: 6387
- Aircraft time: 19,850 hours, 7,732 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5348004820303
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF CENTER FITTING AT FR 68 AND STR 23R, MEASURING L=3.479 IN, W=0.754 IN, D=0.033 IN.  REPLACED CENTER FITTING WITH NEW, IAW SRM A321 51-42-11-801 AND DRAWING D53480505.
